MathSciNet Relay Station
MathSciNet bibliographic data
MR162057 (28 #5259) 35.76
Morawetz, Cathleen S. A uniqueness theorem for the relativistic wave equation. Comm. Pure Appl. Math. 16 1963 353–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement